U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Morning after pill twice in one month

A 46-year-old member asked:
Dr. Karen Jones
Obstetrics and Gynecology 37 years experience
Irregular period: Using morning after pill twice in a month makes it more likely to get an irregular period. Consider using a more effective form of birth control.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 19-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
No danger: There is no danger in taking Plan B again. You need a better long term plan though. Plan b only decreases the risk of an unplanned pregnancy. If you d... Read More
A 24-year-old female asked:
Dr. Steve Choi
Family Medicine 22 years experience
Should be effective: I don't see a problem between the brand and generic, as long as they were taken as instructed within the 48-72 hour. May need to talk to your doctor ... Read More
A 29-year-old female asked:
Dr. Yash Khanna
Family Medicine 57 years experience
You can: You can take two times in a month but for future it may be advisable to use a different method of contraception like BCP or Condom You can get side ef... Read More
A 19-year-old female asked:
Dr. Jared Adams
General Practice 11 years experience
Yes: Certainly safer than pregnancy, but of course, there are side effects... Nausea, bloating, irregular periods. I would encourage you to talk with your ... Read More
A 21-year-old female asked:
Dr. Navita Modi
Obstetrics and Gynecology 25 years experience
Yes you can take it : Only thing it will cause it can make your periods irregular
A 22-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes: The morning after pill messes with your normal cycle, and it may take a month or two before you are back to normal.
A 24-year-old member asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
It should not: After 6 wks following your abortion, the usterus should be back to usual by now. The morning-after pill is to suppress or delay ovulation thus minimiz... Read More
A 18-year-old female asked:
Dr. Bryan Treacy
Gynecology 35 years experience
Probably: This is a reasonable approach to what has happened. You might want to check an over the counter home pregnancy test just to make sure.
A 40-year-old member asked:
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
Doubtful: Follow directions on medication. Most require more than one pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership